# SDR JJBA20220526046

- Difficulty date: May 26, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 42,152 hours, 26,746 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE SHAPE FOUND CRACKED ON INBD SIDE OF MAIN FLOOR BEAM Y - 479.0 BTW STA 4154.5 & 5633.0. REMOVED AND REPLACED ANGLE AS REQUIRED
